# SDR C2XA02CL207

- Difficulty date: October 18, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145ER
- Aircraft serial: 145015
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Part serial: 04328
- Condition: Intermittent
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3292 THE CREW REPORTED A BANGING NOISE IN THE LANDING GEAR WHEELWELL ON GEAR EXTENSION.THE AIRCRAFT LANDED IN CLE WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE RT MLG DOWNLOCK PROXIMITY SWITCHES.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
